# SDR ABXA040026

- Difficulty date: December 30, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 59,542 hours, 36,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D0489837
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT FS 310 ABOVE LONGERON 20 LT. REPAIRED AREA IAW SRM 53-01.
